American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Can Evren Yarman and Garret M. Flagg. Generalization of Pad{\'e} approximation from rational functions to arbitrary analytic functions --- Theory. Math. Comp. 84 (2015) 1835-1860.
Abstract, references, and article information   
View Article: PDF

[2] Dusty Grundmeier and Jennifer Halfpap Kacmarcik. An application of Macaulay's estimate to sums of squares problems in several complex variables. Proc. Amer. Math. Soc. 143 (2015) 1411-1422.
Abstract, references, and article information   
View Article: PDF

[3] Zhen-han Tu. Normality criteria for families of holomorphic mappings of several complex variables into $P^N(C)$. Proc. Amer. Math. Soc. 127 (1999) 1039-1049. MR 1469438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Cho-Ho Chu and Pauline Mellon. Iteration of compact holomorphic maps on a Hilbert ball. Proc. Amer. Math. Soc. 125 (1997) 1771-1777. MR 1372026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Juhani Riihentaus. A nullset for normal functions in several variables . Proc. Amer. Math. Soc. 110 (1990) 923-933. MR 1028048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Myung H. Kwack. Meromorphic mappings into compact complex manifolds with a Grauert positive bundle of $q$-forms . Proc. Amer. Math. Soc. 87 (1983) 699-703. MR 687645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[9] Theodore J. Barth. Families of holomorphic maps into Riemann surfaces . Trans. Amer. Math. Soc. 207 (1975) 175-187. MR 0374462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia